# SDR FDEA201606152003

- Difficulty date: June 15, 2016
- Submitted: June 23, 2016
- Operation: Air carrier
- Aircraft: N127FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 43547
- Aircraft time: 1,268 hours, 572 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Rotary Actuator
- Part number: 7341529001
- Part serial: 154182
- Condition: Inoperative
- Location: Le Slat
- Stage of operation: DE
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

AT 220 KTS RECEIVED L/E SLAT DISAGREE LIGHT.  ACCOMPLISHED QRH CHECKLIST 9.1.10, L/E SLAT DISAGREE 0.  L/E WOULD NOT DEPLOY BEYOND, BETWEEN UP AND 1, USING ALT FLAPS.  QRH LEAD ME TO RUN QRH 9.1.6, L/E SLAT ASYM CHECKLIST.  FLAPS DEPLOYED TO 20 USING ALT FLAPS.  LANDED AT 166 KTS IAW CHECKLIST.  POST FLIGHT DEBRIEF WITH CREW, THEY INDICATED THAT BOTH THE L/E DISAGREE LIGHT AND AN EICAS MESSAGE WERE PRESENT DURING MALFUNCTION, AND OCCURRED AS THEY MOVED THE FLAP HANDLE TO THE 1 POSITION.  THERE WAS NO MOVEMENT IN FLAPS FROM THE REGULAR FLAP HANDLE.  THE FLAPS DID MOVE TO THE HALF WAY POINT BETWEEN UP AND 1 BEFORE FAILING IN ALTERNATE MODE.  THERE WAS NEVER AN ASYMMETRY LIGHT OR WARNING, ALWAYS DISAGREE.  ROTARY ACTUATOR, REMOVED FROM ACFT.
